# SDR AALA982079

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Defective
- Location: L1 Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT OVER L1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT OVER L1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
